hrcak mascot   Srce   HID

Stručni rad

Adverse Drug Reactions in the Oral Cavity

Vanja Vučićević Boras ; Department of Oral Medicine, School of Dental Medicine, University of Zagreb, Zagreb, Croatia
Ana Andabak-Rogulj   ORCID icon orcid.org/0000-0002-8369-1024 ; Department of Oral Medicine, School of Dental Medicine, University of Zagreb, Zagreb, Croatia
Vlaho Brailo ; Department of Oral Medicine, School of Dental Medicine, University of Zagreb, Zagreb, Croatia
Sonja Kraljević Šimunković ; Department of Prosthodontics, School of Dental Medicine, University of Zagreb, Zagreb, Croatia
Dragana Gabrić ; Department of Oral Surgery, School of Dental Medicine, University of Zagreb, Zagreb, Croatia
Danko Velimir Vrdoljak ; Clinical Hospital for Tumors, Sestre milosrdnice University Hospital Center, Zagreb, Croatia

Puni tekst: engleski, pdf (2 MB) str. 208-215 preuzimanja: 3.102* citiraj
APA 6th Edition
Vučićević Boras, V., Andabak-Rogulj, A., Brailo, V., Kraljević Šimunković, S., Gabrić, D. i Vrdoljak, D.V. (2015). Adverse Drug Reactions in the Oral Cavity. Acta clinica Croatica, 54. (2.), 208-215. Preuzeto s https://hrcak.srce.hr/145573
MLA 8th Edition
Vučićević Boras, Vanja, et al. "Adverse Drug Reactions in the Oral Cavity." Acta clinica Croatica, vol. 54., br. 2., 2015, str. 208-215. https://hrcak.srce.hr/145573. Citirano 08.12.2021.
Chicago 17th Edition
Vučićević Boras, Vanja, Ana Andabak-Rogulj, Vlaho Brailo, Sonja Kraljević Šimunković, Dragana Gabrić i Danko Velimir Vrdoljak. "Adverse Drug Reactions in the Oral Cavity." Acta clinica Croatica 54., br. 2. (2015): 208-215. https://hrcak.srce.hr/145573
Harvard
Vučićević Boras, V., et al. (2015). 'Adverse Drug Reactions in the Oral Cavity', Acta clinica Croatica, 54.(2.), str. 208-215. Preuzeto s: https://hrcak.srce.hr/145573 (Datum pristupa: 08.12.2021.)
Vancouver
Vučićević Boras V, Andabak-Rogulj A, Brailo V, Kraljević Šimunković S, Gabrić D, Vrdoljak DV. Adverse Drug Reactions in the Oral Cavity. Acta clinica Croatica [Internet]. 2015 [pristupljeno 08.12.2021.];54.(2.):208-215. Dostupno na: https://hrcak.srce.hr/145573
IEEE
V. Vučićević Boras, A. Andabak-Rogulj, V. Brailo, S. Kraljević Šimunković, D. Gabrić i D.V. Vrdoljak, "Adverse Drug Reactions in the Oral Cavity", Acta clinica Croatica, vol.54., br. 2., str. 208-215, 2015. [Online]. Dostupno na: https://hrcak.srce.hr/145573. [Citirano: 08.12.2021.]

Sažetak
Every medication may lead to adverse effects, even when used in standard doses and mode of application. In the oral cavity, adverse effects may affect every part of oral mucosa and are the result of medications taken either locally or systemically. Oral adverse reactions to drugs are not typical and therefore sometimes not easy to recognize. On diagnosing adverse side effects in the oral cavity, experienced clinician will usually diagnose the condition on the basis of detailed medical history and clinical finding. However, the only objective evidence for the offending drug is ‘re-challenge’, i.e. exposure to the drug after its discontinuation. It carries a huge risk of anaphylactic reaction; therefore it has to be performed in a controlled hospital setting. Therapy is based on immediate exclusion of the offending drug and, if lesions are present in the oral cavity, topical or systemic corticosteroid therapy is prescribed. This article gives a review of patients with oral adverse drug reactions referred to the Department of Oral Medicine in Zagreb.

Ključne riječi
Pharmaceutical preparations – adverse effects; Oral manifestations – diagnosis; Oral manifestations – therapy

Hrčak ID: 145573

URI
https://hrcak.srce.hr/145573

[hrvatski]

Posjeta: 3.456 *